Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Harold S. Shapiro
Title: The Schwarz function and its generalization to higher dimensions
Additional book information: University of Arkansas Lecture Notes in the Mathematical Sciences, vol. 9, Wiley-Interscience, New York, 1992, xi+108 pp., US$59.95. ISBN 0-471-57127-X.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: J. Korevaar
Journal: Bull. Amer. Math. Soc. 31 (1994), 112-116
American Mathematical Society